# SDR SWAA2023112114706

- Difficulty date: October 25, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Dented
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR WEB HAS DIMPLED FASTENER HOLE AT B.S. 259.5-5' LBL. 14' W.L.208. (51-001)<[01] ACCOMPLISHED EA: 23-153-03264.;[02] VERIFIED CORRECTIVE ACTION STEP 1; ACCOMPLISHMENT OF EA: 23-153-03264;[03] VERIFIED CORRECTIVE ACTION STEP 1; ACCOMPLISHMENT OF EA: 23-153-03264
